# SDR ASAA2025051558608

- Difficulty date: May 15, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 71,769 hours, 37,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 365030092462209
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK LBL -60.70 STA 727B +10 TO STA 847 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED SEAT TRACK STA 727+10 TO STA 847 LBL -60.70 IAW B737-700 SRM 51-40-02-0G-0 W= 2" O= .530 R= .453 L= 3" D= .077.
